Follow
Alexander Logunov
Alexander Logunov
Verified email at unige.ch
Title
Cited by
Cited by
Year
Nodal sets of Laplace eigenfunctions: polynomial upper estimates of the Hausdorff measure
A Logunov
Annals of Mathematics 187 (1), 221-239, 2018
1472018
Nodal sets of Laplace eigenfunctions: proof of Nadirashvili's conjecture and of the lower bound in Yau's conjecture
A Logunov
Annals of Mathematics 187 (1), 241-262, 2018
1382018
Nodal sets of Laplace eigenfunctions: estimates of the Hausdorff measure in dimensions two and three
A Logunov, E Malinnikova
50 Years with Hardy Spaces: A Tribute to Victor Havin, 333-344, 2018
552018
Quantitative propagation of smallness for solutions of elliptic equations
A Logunov, E Malinnikova
Proceedings of the International Congress of Mathematicians (ICM 2018) (In 4 …, 2018
472018
The Landis conjecture on exponential decay
A Logunov, E Malinnikova, N Nadirashvili, F Nazarov
arXiv preprint arXiv:2007.07034, 2020
342020
Review of Yau's conjecture on zero sets of Laplace eigenfunctions
A Logunov, E Malinnikova
arXiv preprint arXiv:1908.01639, 2019
272019
Weak integral conditions for BMO
A Logunov, L Slavin, D Stolyarov, V Vasyunin, P Zatitskiy
Proceedings of the American Mathematical Society 143 (7), 2913-2926, 2015
242015
Lecture notes on quantitative unique continuation for solutions of second order elliptic equations
A Logunov, E Malinnikova
Harmonic Analysis and Applications. IAS/Park City Mathematics Series 27, 1-34, 2019
232019
On ratios of harmonic functions
A Logunov, E Malinnikova
Advances in Mathematics 274, 241-262, 2015
222015
Ratios of harmonic functions with the same zero set
A Logunov, E Malinnikova
Geometric and Functional Analysis 26, 909-925, 2016
192016
The sharp upper bound for the area of the nodal sets of Dirichlet Laplace eigenfunctions
A Logunov, E Malinnikova, N Nadirashvili, F Nazarov
Geometric and Functional Analysis 31 (5), 1219-1244, 2021
162021
Eigenfunctions with infinitely many isolated critical points
L Buhovsky, A Logunov, M Sodin
International Mathematics Research Notices 2020 (24), 10100-10113, 2020
162020
Nodal sets of Laplace eigenfunctions: estimates of the Hausdorff measure in dimension two and three
A Logunov, E Malinnikova
arXiv preprint arXiv:1605.02595, 2016
162016
A discrete harmonic function bounded on a large portion of is constant
L Buhovsky, A Logunov, E Malinnikova, M Sodin
arXiv preprint arXiv:1712.07902, 2017
112017
A discrete harmonic function bounded on a large portion of is constant
L Buhovsky, A Logunov, E Malinnikova, M Sodin
Duke Mathematical Journal 171 (6), 1349-1378, 2022
92022
Translation-invariant probability measures on entire functions
L Buhovsky, A Glücksam, A Logunov, M Sodin
Journal d'Analyse Mathematique 139 (1), 307-339, 2019
92019
Poisson brackets of partitions of unity on surfaces
L Buhovsky, A Logunov, S Tanny
Commentarii Mathematici Helvetici 95 (2), 247-278, 2020
82020
Local version of Courant's nodal domain theorem
S Chanillo, A Logunov, E Malinnikova, D Mangoubi
arXiv preprint arXiv:2008.00677, 2020
42020
On the boundary behavior of positive solutions of elliptic differential equations
A Logunov
St. Petersburg Mathematical Journal 27 (1), 87-102, 2016
32016
On the higher dimensional harmonic analog of the Levinson log log theorem
A Logunov
Comptes Rendus Mathematique 352 (11), 889-893, 2014
32014
The system can't perform the operation now. Try again later.
Articles 1–20